Russian Journal of Nonlinear Dynamics
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Rus. J. Nonlin. Dyn.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Rus. J. Nonlin. Dyn., 2019, том 15, номер 1, страницы 87–96 (Mi nd643)  

Mathematical problems of nonlinearity

On Poisson’s Theorem of Building First Integrals for Ordinary Differential Systems

A. F. Pranevich

Yanka Kupala State University of Grodno, ul. Ozechko 22, Grodno, 230023 Belarus

Аннотация: We consider Hamiltonian systems with $n$ degrees of freedom. Among the general methods of integration of Hamiltonian systems, the Poisson method is of particular importance. It allows one to find the additional (third) first integral of the Hamiltonian system by two known first integrals of the Hamiltonian system. In this paper, the Poisson method of building first integrals of Hamiltonian systems by integral manifolds and partial integrals is developed. Also, the generalization of the Poisson method for general ordinary differential systems is obtained.

Ключевые слова: Hamiltonian system, Poisson’s theorem, first integral, integral manifold, partial integral, Poisson bracket

DOI: https://doi.org/10.20537/nd190109

Полный текст: PDF файл (235 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

Тип публикации: Статья
MSC: 37J05, 37J15, 34C14
Поступила в редакцию: 21.08.2018
Принята в печать:19.03.2019
Язык публикации: английский

Образец цитирования: A. F. Pranevich, “On Poisson’s Theorem of Building First Integrals for Ordinary Differential Systems”, Rus. J. Nonlin. Dyn., 15:1 (2019), 87–96

Цитирование в формате AMSBIB
\RBibitem{Pra19}
\by A. F. Pranevich
\paper On Poisson’s Theorem of Building First Integrals for Ordinary Differential Systems
\jour Rus. J. Nonlin. Dyn.
\yr 2019
\vol 15
\issue 1
\pages 87--96
\mathnet{http://mi.mathnet.ru/nd643}
\crossref{https://doi.org/10.20537/nd190109}
\elib{https://elibrary.ru/item.asp?id=43206138}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067930485}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/nd643
  • http://mi.mathnet.ru/rus/nd/v15/i1/p87

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Russian Journal of Nonlinear Dynamics
    Просмотров:
    Эта страница:121
    Полный текст:35
    Литература:18
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021